Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19881
Title: Relaxational trajectories: Global approximations
Authors: Gorban, AN
Karlin, IV
Zmievskii, VB
Karlin, IV
Nonnenmacher, TF
First Published: 1-Oct-1996
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 1996, 231 (4), pp. 648-672
DOI Link: 10.1016/0378-4371(96)00090-8
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/19881
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.